# SDR AWXA200501155

- Difficulty date: September 9, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486155
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C20 CHECK DISCOVERED THE LT WING INBOARD FLAP, MID FLAP PANEL 7220, DELAMINATED AT UPPER SKIN.  MAINTENANCE REMOVED DAMAGED SKIN AND CLEANED AREA IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED DOUBLER AND FILLER AND BONDED TO SKIN AT THE LT WING INBOARD FLAP, MID FLAP PANEL 7220 IAW BOEING 737-300 SRM 51-70-10-24.
